The Annals of Probability
- Ann. Probab.
- Volume 34, Number 3 (2006), 1035-1051.
On the absolute continuity of Lévy processes with drift
We consider the problem of absolute continuity for the one-dimensional SDE
where Z is a real Lévy process without Brownian part and a a function of class with bounded derivative. Using an elementary stratification method, we show that if the drift a is monotonous at the initial point x, then Xt is absolutely continuous for every t>0 if and only if Z jumps infinitely often. This means that the drift term has a regularizing effect, since Zt itself may not have a density. We also prove that when Zt is absolutely continuous, then the same holds for Xt, in full generality on a and at every fixed time t. These results are then extended to a larger class of elliptic jump processes, yielding an optimal criterion on the driving Poisson measure for their absolute continuity.
Ann. Probab., Volume 34, Number 3 (2006), 1035-1051.
First available in Project Euclid: 27 June 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nourdin, Ivan; Simon, Thomas. On the absolute continuity of Lévy processes with drift. Ann. Probab. 34 (2006), no. 3, 1035--1051. doi:10.1214/009117905000000620. https://projecteuclid.org/euclid.aop/1151418492